# SDR 2008UALA00206

- Difficulty date: January 11, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 48,794 hours, 17,588 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1L EMERGENCY CYLINDER PRESSURE GAUGE READS ZERO.  SERVICED CYLINDER TO FULL.  NO REPEATS.
